# SDR RAIA00508017

- Difficulty date: August 12, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N850HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145003
- Aircraft time: 9,028 hours, 12,358 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7975 - IAD - APU BLEED VALVE BLINKING OPEN ON APU BLEED SWITCH.  MAINTENANCE DEFERRED THE APU BLEED SYSTEM.
